Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 142, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 29, 2017, 1:43 AM EDT for Harrison County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 1:43 AM EDT (05:43 UTC)
- Expired
- Apr 29, 2017, 2:00 AM EDT
- In force
- 17 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Harrison County, KY
The radar
The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
783
WUUS53 KLMK 290543
SVRLMK
KYC097-290600-
/O.NEW.KLMK.SV.W.0142.170429T0543Z-170429T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
143 AM EDT SAT APR 29 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Harrison County in central Kentucky...
* Until 200 AM EDT
* At 143 AM EDT, a severe thunderstorm was located 10 miles south of
Falmouth, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Oddville, Garnett, Kelat, Claysville, Sunrise, Poindexter, Antioch
and US Route 62 at State Route 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3843 8433 3856 8436 3857 8433 3858 8420
3857 8420 3856 8422 3855 8421 3856 8418
3855 8416 3854 8416 3853 8418 3850 8418
3850 8416 3849 8417 3849 8415 3848 8415
3848 8413 3846 8410
TIME...MOT...LOC 0543Z 257DEG 44KT 3854 8427
HAIL...1.00IN
WIND...60MPH
$$
MJ1 follow-up statement
436
WWUS53 KLMK 290555
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
155 AM EDT SAT APR 29 2017
KYC097-290604-
/O.EXP.KLMK.SV.W.0142.000000T0000Z-170429T0600Z/
Harrison KY-
155 AM EDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARRISON COUNTY
WILL EXPIRE AT 200 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, torrential rainfall will continue
across the region for the next several hours as additional
thunderstorms move through the area.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3843 8433 3856 8436 3857 8433 3858 8420
3857 8420 3856 8422 3855 8421 3856 8418
3855 8416 3854 8416 3853 8418 3850 8418
3850 8416 3849 8417 3849 8415 3848 8415
3848 8413 3846 8410
TIME...MOT...LOC 0554Z 257DEG 44KT 3857 8412
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:43 AM EDT, 0 minutes earlier.
Area forecast discussion, Apr 29, 1:43 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
143 AM EDT Sat Apr 29 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 1100 PM EDT Fri Apr 28 2017
The threat for severe weather continues this evening in the Tornado
Watch area. Storms have developed right along the warm front
boundary in southern IN. These storms have shown some deep rotation
and are expected to continue to do so over the next few hours as the
track northeast along the boundary. The tornado threat is the
highest in this location. Further to the south, a few cells have
popped up along the Ohio River. These could potentially become
strong to severe as well, though they are struggling a bit more.
Aside from the severe potential, the flooding threat is increasing.
Training storms over Dubois county have already produced 2-3 inches
of rain and more storms continue to develop along the boundary. The
main question for tonight will be how far south this line of storms
will sag. Much of the guidance suggests it will stay along and north
of the Ohio River, though a few of the high res models have it
sinking further south. Will lean towards the former solution for
now. Given that, pops were updated to decrease them across south
central KY and increase them across southern IN. Also raised low
temps a bit as southerly flow should keep the region on the warm
side. The updated forecast is already out.
&&
.Short Term...(This evening through Saturday night)
Issued at 215 PM EDT Fri Apr 28 2017
...Severe Storms Forecast for Late this Afternoon through Tonight...
Have a nice clear slot over southern KY early this afternoon,
allowing for a nice pocket of instability for the warm front that's
lifting quickly northward now to take advantage of. Expect storms to
start developing in the next hour or two with an increase in
coverage especially along the front this evening. Forecast soundings
continue to increase confidence in supercells developing in this
environment, with large hail and damaging winds and a tornado
threat, especially along the warm front. This evening, NCAR ensemble
0-3 km storm relative helicity was over 300 m2/s2 with 0-1 km shear
vectors around 40 knots, indicative of good low-level rotation
potential. These values would satisfy a local study on potential for
tornadoes developing within supercells.
Tonight, we could see a brief break in precip before they redevelop
again as a low-level jet focuses convergence somewhere over or just
north of the Ohio River. This new development and its potential
persistence was the main reason a Flash Flood Watch was issued
earlier today. Precipitable waters in the 1.7-2 inch range will make
for very heavy rains coming out of these storms, so rainfall totals
around 3 inches are possible, if not a little more, over the watch
area by this time tomorrow.
By late morning Saturday, we should see those rains taper off,
especially as the warm frontal boundary looks to lift a little
farther north. By afternoon, we should get another pool of surface-
based CAPE. Near record temperatures are forecast for highs, and
even warm lows (see Climate section below). A cap should be in place
tomorrow though, that will keep most from taking advantage of it.
The GFS and WRF-ARW are the only models showing any QPF in our area.
Some of the better performing models for rain chances the last few
months would argue for a narrow stripe of isolated to scattered
storms across our northern counties in Indiana (i.e., Dubois to
Jefferson) and a secondary isolated area over Lake Cumberland.
.Long Term...(Sunday through Friday)
Issued at 215 PM EDT Fri Apr 28 2017
...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...
After another warmer morning Sunday, again potential breaking warm
min records, we should be dry for most of the day. Models are in
pretty good agreement on this scenario, bringing in storms ahead of
a north/south-oriented cold front Sunday night. Given another near
record warm day, these storms should have plenty of available
instability to allow for strong to severe potential at least in the
evening hours, perhaps late into the overnight as well. Precipitable
water levels once again will surge into the 1.7-2 inch range, so
another round of flash flooding is possible.
Monday looks like a chillier day, as a large upper low moves into
the Great Lakes. We'll have southwest winds, but much lower low-
level thicknesses, to bring temperatures to below normal for highs.
The cooler weather likely will persist most of the week, as that
upper low slowly heads northeast and then gets replaced by another
meridional trough for late week. We may see some cool precip with
this transition from mid to late week. Did not make any changes to
the blended forecast for now.
&&
.Aviation...(06Z TAF Issuance)
Issued at 130 AM EDT Sat Apr 29 2017
Heavy rain and thunderstorms continue along a warm front roughly
along and north of the Ohio River. Prevailing VFR expected at SDF,
but a dip to MVFR looks likely in a heavier shower. Showers and
thunderstorms will remain in the area until mid-morning or so. The
surface warm front will slowly push into Indiana on Saturday. Expect
ceilings to improve and scatter out somewhat during the afternoon.
Winds will initially be out of the north at SDF early this morning
due to outflow from numerous thunderstorms across southern Indiana.
After a period of variable winds, expect prevailing southerly flow
during the day on Saturday. Winds will remain breezy, with southerly
gusts of 20-25 kts expected, especially from late morning on.
&&
.Hydrology...
Issued at 1100 AM EDT Fri Apr 28 2017
Heavy rain is expected over the weekend over much of the middle
Ohio Valley. Between two to five inches of rain are expected along
the Ohio River over the next 72 hours, with the heavier amounts in
the west. This will lead to quick rises on all stream and rivers in
the area with minor flooding possibly in the Green, Rough, and
Muscatatuck basins. In addition, heavy rain tonight could lead to
flash flooding in parts of southern Indiana and northern Kentucky.
If you live in a flood prone area, watch water levels closely
this weekend.
&&
.Climate...
Issued at 830 AM EST Fri Apr 28 2017
Temperature and rainfall records for the weekend:
4/29 Warm L 4/29 Record H 4/30 Warm L 4/30 Record H
Louisville 67 (1951) 89 (1899) 70 (1899) 91 (1894)
Lexington 67 (1899) 86 (1899) 70 (1899) 91 (1942)
Bowling G. 67 (1899) 91 (1894) 68 (1899) 92 (1942*)
Frankfort 63 (1899) 89 (1914) 66 (1910) 91 (1942)
4/29 Rainfall 4/30 Rainfall
Louisville 2.02" (1927) 2.37" (1983)
Lexington 1.31" (2014) 3.21" (1909)
Bowling G. 2.40" (1912) 3.00" (1911)
Frankfort 2.20" (2002) 2.62" (1909)
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 AM EDT /10 AM CDT/ this morning for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 11 AM EDT /10 AM CDT/ this morning for
KYZ023>025-029>038.
&&
Update...EER
Short Term...RJS
Long Term...RJS
Aviation...EBW
Hydrology...CMC
Climate...RJSHazardous weather outlook, Apr 28, 9:41 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 941 PM EDT Fri Apr 28 2017 KYZ026-027-039>043-045>049-053>057-061>067-070>078-081-082-300145- Ohio-Grayson-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Hartford, Leitchfield, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms are expected to develop and become numerous overnight along a warm front. Any storm that develops will have the potential to produce locally heavy rainfall along with lightning and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional thunderstorms are forecast through the weekend. The environment again could support strong to severe thunderstorms. Right now the best time frames for thunderstorm activity looks to be Sunday late afternoon through Sunday night. The main threats with any severe storms this weekend with be damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flooding issues. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>025-029>034-038-300145- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Bullitt-Oldham-Trimble-Henry- Shelby-Spencer- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, and Taylorsville 941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Storms will become more widespread through the overnight hours. Through 2am EDT any storm that develops will have the potential to become severe. After 2am the situation will transition to more of a flooding threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional thunderstorms are forecast through the weekend. The environment again could support strong to severe thunderstorms. Right now the best time frames for thunderstorm activity looks to be Sunday late afternoon through Sunday night. The main threats with any severe storms this weekend with be damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flooding i .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ028-300145- Hardin- Including the city of Elizabethtown 941 PM EDT Fri Apr 28 2017 ...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Storms will become more widespread through the overnight hours. Through 2am EDT any storm that develops will have the potential to become severe. After 2am the situation will transition to more of a flooding threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional thunderstorms are forecast through the weekend. The environment again could support strong to severe thunderstorms. Right now the best time frames for thunderstorm activity looks to be Sunday late afternoon through Sunday night. The main threats with any severe storms this weekend with be damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flooding issues. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ035>037-300145- Franklin-Scott-Harrison- Including the cities of Frankfort, Georgetown, and Cynthiana 941 PM EDT Fri Apr 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms are expected to develop and become numerous overnight along a warm front. Any storm that develops will have the potential to produce locally heavy rainfall along with lightning and gusty winds. Areas that receive repeated storms with high rainfall rates may develop flooding issues tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional thunderstorms are forecast through the weekend. The environment again could support strong to severe thunderstorms. Right now the best time frames for thunderstorm activity looks to be Sunday late afternoon through Sunday night. The main threats with any severe storms this weekend with be damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flooding i .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Apr 29, 12:43 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1243 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG 2 WSW CHARLESTOWN 38.43N 85.71W
04/28/2017 CLARK IN BROADCAST MEDIA
TREES DOWN ALONG 403 IN CHARLESTOWN.
&&
KDWLocal storm report, Apr 29, 12:44 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1244 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND DMG 1 SE GOSHEN 38.40N 85.58W
04/29/2017 OLDHAM KY BROADCAST MEDIA
MULTIPLE TREES DOWN IN GOSHEN.
&&
KDWLocal storm report, Apr 29, 12:45 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL 2 ESE DEPAUW 38.33N 86.19W
04/28/2017 E0.25 INCH HARRISON IN TRAINED SPOTTER
QUARTER SIZE HAIL IN RAMSEY AND DEPAUW.
CORRECTED TIME.
&&
KDWLocal storm report, Apr 29, 12:53 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1253 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM FLASH FLOOD 1 N RICEVILLE 38.33N 86.66W
04/29/2017 CRAWFORD IN 911 CALL CENTER
WATER IS ACROSS STATE ROAD 64 JUST EAST OF
RICEVILLE ROAD.
&&
KDWLocal storm report, Apr 29, 1:04 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
104 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL 3 NW BRANCHVILLE 38.20N 86.62W
04/29/2017 E1.25 INCH PERRY IN PUBLIC
&&Local storm report, Apr 29, 1:31 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
131 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM FLASH FLOOD 1 NNE PROSPECT 38.35N 85.60W
04/29/2017 JEFFERSON KY 911 CALL CENTER
WATER IS RISING AND OUT OF A CREEKS BANKS AT
COVERED BRIDGE AT COVERED COVE.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:49 PM EDT | Special Weather Statement | LMK | Oldham | 26 min |
| Apr 28, 11:58 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 24 min |
| Apr 29, 12:16 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 29 min |
| Apr 29, 12:38 AM EDT | Areal Flood Advisory | LMK | Henry, Oldham, Trimble | 4 hr |
| Apr 29, 12:54 AM EDT | Flash Flood Warning | LMK | Henry, Oldham, Trimble | 4 hr |
| Apr 29, 1:17 AM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 28 min |
| Apr 29, 1:34 AM EDT | Areal Flood Advisory | LMK | Jefferson, Meade | 6 hr |
| Apr 29, 2:04 AM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Scott | 3 hr |
| Apr 29, 3:51 AM EDT | Areal Flood Advisory | LMK | Shelby | 3 hr |
| Apr 29, 4:54 AM EDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham, Trimble | 6 hr |
| Apr 29, 7:40 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 50 min |
| Apr 29, 3:17 PM EDT | Flash Flood Watch | LMK | Breckinridge, Hancock, Henry, Jefferson, Meade, Oldham and 1 more | 38 hr |
| Apr 29, 5:31 PM EDT | Special Weather Statement | LMK | Marion | 29 min |
| Apr 29, 5:50 PM EDT | Special Weather Statement | LMK | Washington | 25 min |
| Apr 29, 6:00 PM EDT | Special Weather Statement | LMK | Boyle | 30 min |
| Apr 29, 6:07 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Mercer | 23 min |
| Apr 29, 6:13 PM EDT | Special Weather Statement | LMK | Anderson | 32 min |
| Apr 29, 6:19 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 26 min |
| Apr 29, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Mercer | 31 min |
| Apr 29, 6:47 PM EDT | Special Weather Statement | LMK | Anderson | 28 min |
| Apr 29, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison | 25 min |
| Apr 29, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 14 min |
| Apr 29, 7:31 PM EDT | Special Weather Statement | LMK | Fayette | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.